Integrals of open 2D lattices

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

We present an explicit formula for integrals of the open two-dimensional Toda lattice of type A_n. This formula is applicable for various reductions of this lattice. As an illustration, we find integrals of the G_2 Toda lattice. We also reveal a connection between the open An Toda and Shabat-Yamilov lattices.
Original languageEnglish
Pages (from-to)466-471
Number of pages6
JournalTheoretical and Mathematical Physics
Volume163
Issue number1
DOIs
Publication statusPublished - 2010

Fingerprint

Dive into the research topics of 'Integrals of open 2D lattices'. Together they form a unique fingerprint.

Cite this